MathSciNet Relay Station
MathSciNet bibliographic data
MR1378230 11N25
Győry, K.; Sárközy, A.; Stewart, C. L. On the number of prime factors of integers of the form $ab+1$. Acta Arith. 74 (1996), no. 4, 365–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement